Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44783
Title: On the molecular theory of aqueous electrolyte solutions IV. Effects of solvent polarizability
Authors: Kusalik, Peter G.
Patey, G. N.
Keywords: Chemistry
Issue Date: 1990
Publisher: American Institute of Physics
Citation: Kusalik, P. G. and Patey, G. N. (1990). "On the molecular theory of aqueous electrolyte solutions IV. Effects of solvent polarizability". Journal of Chemical Physics, Vol. 92(2): 1345-1358.
Description: http://jcp.aip.org/jcp/copyright.jsp
URI: http://hdl.handle.net/1880/44783
ISSN: 0021-9606
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
JCP_Kusalik_1990_On_the_molecular.pdf1.46 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.